MathSciNet Relay Station
MathSciNet bibliographic data
MR2219006 18G30 (18G55 55Q35 55U10)
Bökstedt, Marcel; Ottosen, Iver An alternative approach to homotopy operations. Trans. Amer. Math. Soc. 358 (2006), no. 9, 3985–3995 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement